# SDR IXXA20120322009O

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,956 hours, 19,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: BR941250901
- Condition: Damaged
- Location: Emergency Light
- Part time: 75,784 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FORWARD BULKHEAD EMERGENCY EXIT IDENTIFIER DOES NOT ILLUMINATE.  REPAIRED GROUND WIRE TO IDENTIFIER IAW MM 20-50-1 AND RELAMPED SIGN. OPS CHECKS NORMAL IAW MM 33.01.1.
